Skip to Content
Many prescription and nonprescription medicines can cause
symptoms related to the nervous system. A few examples are:
Nervous system problems are often side effects or symptoms of overuse
of prescription and nonprescription medicines. Almost every drug is capable of
producing nervous system problems. Be sure to review a complete list of all
your medicines, both prescription and nonprescription, with your doctor or pharmacist. Medicines can also interact with each other and
Frequent use of nonprescription medicine to control a troublesome
symptom should also be discussed with your doctor. Symptoms such
as headaches, dizziness, or blurred vision may be a sign that further
evaluation is needed.
ByHealthwise StaffPrimary Medical ReviewerWilliam H. Blahd, Jr., MD, FACEP - Emergency MedicineAdam Husney, MD - Family MedicineSpecialist Medical ReviewerH. Michael O'Connor, MD - Emergency Medicine
Current as ofMay 27, 2016
Current as of:
May 27, 2016
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & Adam Husney, MD - Family Medicine & H. Michael O'Connor, MD - Emergency Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
© Copyright 2017 Rush Copley Medical Center • 2000 Ogden Avenue; Aurora, IL 60504
Main: 630-978-6200 • Physician Referral & Information: 630-978-6700 or 866-4COPLEY (866-426-7539)